# SDR DL72S960044

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 2760 · Drag Control System
- Part: Mount Bolts
- Condition: Loose
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SPOILER POWER PACK BOTTOM MOUNT BOLTS ARE LOOSE.  REMOVED SPOILER ACTUATOR ATTACH FITTING.  REMOVED AND REPLACED ANGLE PER MM 57-42-0 PG 804.  INSTALLED POWER PACK, ACTUATOR AND MOUNT FITTING.
